MathSciNet Relay Station
MathSciNet bibliographic data
MR1990167 (2004d:14072) 14M17 (14M15 32M10)
Sancho de Salas, Carlos Complete homogeneous varieties: structure and classification. Trans. Amer. Math. Soc. 355 (2003), no. 9, 3651–3667 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement